Jordan algebras and symmetric Siegel domains in Banach spaces. (English) Zbl 0357.32018


32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
46B99 Normed linear spaces and Banach spaces; Banach lattices
17C99 Jordan algebras (algebras, triples and pairs)
Full Text: DOI EuDML


[1] Braun, H., Koecher, M.: Jordan-Algebren. Berlin-Heidelberg-New York: Springer 1966
[2] Harris, L.A.: Bounded symmetric homogeneous domains in infinite dimensional spaces. In: Proceedings on Infinite Dimensional Holomorphy (Lexington 1973) pp. 13-40. Lecture Notes in Mathematics364, Berlin-Heidelberg-New York: Springer 1973 · Zbl 0293.46049
[3] Harris, L.A.: Operator Siegel domains. Proc. roy. Soc. Edinburgh, Ser. A. To appear · Zbl 0376.32027
[4] Harris, L.A., Kaup, W.: Linear algebraic groups in infinite dimensions. Illinois J. Math. In press. · Zbl 0385.22011
[5] Janssen, G.: Formal-reelle Jordanalgebren unendlicher Dimension und verallgemeinerte Positivitätsbereiche. J. reine angew. Math.249, 173-200 (1971) · Zbl 0219.17009
[6] Kaup, W.: Über die Automorphismen Graßmannscher Mannigfaltigkeiten unendlicher Dimension. Math. Z.144, 75-96 (1975) · Zbl 0322.32014
[7] Kaup, W.: Algebraic characterization of symmetric complex Banach manifolds. Math. Ann.228, 39-64 (1977) · Zbl 0344.58006
[8] Kaup, W., Upmeier, H.: An infinitesimal version of Cartan’s uniqueness theorem. Manuscripta math.22, 381-401 (1977) · Zbl 0371.32021
[9] Koecher, M.: An elementary approach to bounded symmetric domains. Rice Univ. 1969 · Zbl 0217.10901
[10] Korányi, A., Wolf, J.: Generalized Cayley transformations of bounded symmetric domains. Amer. J. Math.87, 899-939 (1965) · Zbl 0137.27403
[11] Loos, O.: Jordan triple systems,R-spaces and bounded symmetric domains. Bull. Amer. Math. Soc.77, 558-561 (1971) · Zbl 0228.32012
[12] Loos, O.: Jordan pairs. Lecture Notes in Mathematics160, Berlin-Heidelberg-New York: Springer 1975 · Zbl 0301.17003
[13] McCrimmon, K.: Norms and noncommutative Jordan algebras. Pacific J. Math.15, 925-956 (1965) · Zbl 0139.25501
[14] Nakajima, K.: On realization of Siegel domains of the second kind as those of the third kind. J. Math. Kyoto Univ.16, 143-166 (1976) · Zbl 0344.32023
[15] Pjateckii-?apiro, I.I.: Automorphic functions and the geometry of classical domains. New York-London-Paris: Gordon and Breach 1969
[16] Sakai, S.:C *-Algebras andW *-Algebras. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0219.46042
[17] Satake, I.: Infinitesimal automorphisms of symmetric Siegel domains. Preprint
[18] Upmeier, H.: Über die Automorphismengruppen von Banachmannigfaltigkeiten mit invarianter Metrik. Math. Ann.223, 279-288 (1976) · Zbl 0326.58012
[19] Vigué, J.-P.: Le groupe des automorphismes analytiques d’un domaine borné d’un espace de Banach complexe. Ann sci. École norm. sup., IV. Sér.9, 203-282 (1976)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.